Pregnancy-implantation

Patient : I had the mirena since 2012. once getting it put in i haven't had a period or any spotting since. yesterday i noticed a brownish discharge only when i wiped after using the bathroom. could this be implantation and when should i take a home test to get a for sure answer?
Symptoms:  Tiredness, dizziness.
Doctor :   Hi, Thanks for the query. I understand your concern. Pregnancy while having Mirena is uncommon. The spotting you had could be side effect of Mirena. Urine pregnancy test may not detect very early pregnancy, so better to go for an ultrasound. Ultrasound helps in confirming the intrauterine position of Mirena and in ruling out pregnancy. Possibly this spotting may subside soon if it persists you can take the support of antifibrinolytic drugs or an additional dose of hormones to control it with your doctor's advice. Take care.

Related Q&A

Q: Hi, am having a crypic pregnancy. I am about 31 fetal weeks, 33 gestational weeks. I am now having.daily Braxton hick...

Q: Can I take Tylenol when pregnant? I am a 32 year old women who is 28 weeks pregnant. I've had some massive splitting ...

Q: Insulin does not cross the placenta but glucose does, how will the baby’s body handle elevated glucose in the m...

Q: Is it possible to get pregnant while on the implanon? And if so, would the fetus survive or would it die with the imp...

Q: I have been on BCP for a while..It it normal to still breakthrough bleed? The blood is dark red to brown what can I d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews